Journal of Mathematical Sciences

, Volume 223, Issue 3, pp 257–272 | Cite as

On the Unique Solvability of a Nonlinear Nonlocal Boundary-Value Problem for Systems of Second-Order Functional Differential Equations

Article
  • 10 Downloads

We establish some optimal, in a certain sense, general conditions sufficient for the unique solvability of the boundary-value problem for a system of nonlinear second-order functional differential equations. The considered class of equations covers, in particular, equations of the neutral type. Specific example is presented to illustrate the general theory.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    N. Azbelev, V. Maksimov, and L. Rakhmatullina, Introduction to the Theory of Linear Functional Differential Equations, GA: World Federation Publ. Com., Atlanta (1995).Google Scholar
  2. 2.
    N. Dilna, “Unique solvability of second order functional differential equations with nonlocal boundary conditions,” Electron. J. Qualit. Theory Different. Equat., 14, 1–13 (2012).MathSciNetCrossRefMATHGoogle Scholar
  3. 3.
    N. Dilnaya and A. Ronto, “Multistage iterations and solvability of linear Cauchy problems,” Miskolc Math. Notes, 4, No. 2, 89–102 (2003).MathSciNetMATHGoogle Scholar
  4. 4.
    N. Z. Dil’naya and A. N. Ronto, “New solvability conditions for the Cauchy problem for systems of linear functional differential equations,” Ukr. Math. J., 56, No. 7, 867–884 (2004).MATHGoogle Scholar
  5. 5.
    N. Dilna and A. Ronto, “Unique solvability of a nonlinear nonlocal boundary-value problem for systems of nonlinear functional differential equations,” Math. Slovaca, 60, No. 3, 327–338 (2010).MathSciNetCrossRefMATHGoogle Scholar
  6. 6.
    N. Dilna, “On the solvability of the Cauchy problem for linear integral differential equations,” Miskolc Math. Notes, 5, No. 2, 161–171 (2004).MathSciNetMATHGoogle Scholar
  7. 7.
    A. Domoshnitsky, R. Hakl, and B. Půža, “On the dimension of the solution set to the homogeneous linear functional differential equation of the first order,” Czechoslovak Math. J., 62(137), 1033–1053 (2012).MathSciNetCrossRefMATHGoogle Scholar
  8. 8.
    R. Hakl, A. Lomtatidze, and J. Šremr, “Some boundary value problems for first order scalar functional differential equations,” in: Folia Fac. Sci. Natur. Univ. Masar. Brun. Mathematica, Masaryk Univ., Brno (2002).Google Scholar
  9. 9.
    U. van der Heiden, A. Longtin, M. C. Mackey, J. G. Milton, and R. Scholl, “Oscillatory modes in a nonlinear second order differential equation with delays,” J. Dynam. Different. Equat., 2, No. 4, 423–449 (1990).MathSciNetCrossRefMATHGoogle Scholar
  10. 10.
    I. Y. Karaca, “On positive solutions for the second-order boundary value problems for functional differential equations,” Appl. Math. Comput., 219, No. 10, 5433–5439 (2013).MathSciNetCrossRefMATHGoogle Scholar
  11. 11.
    M. A. Krasnoselskii, Positive Solutions of Operator Equations, Wolters-Noordhoff Sci. Publ., Groningen (1964).Google Scholar
  12. 12.
    M. A. Krasnosel’skii, E. A. Lifshits, Yu. V. Pokornyi, and Ya. V. Stetsenko, “Positive-invertible linear operators and solvability of nonlinear equations,” Dokl. Akad. Nauk Tadzhik. SSR, 17, No. 1, 12–14 (1974).Google Scholar
  13. 13.
    M. A. Krasnoselskii and P. P. Zabreiko, Geometrical methods of nonlinear analysis, New York: Springer, Berlin (1984).Google Scholar
  14. 14.
    A. Lomtatidze and H. Štěpánková, “On sign constant and monotone solutions of second order linear functional differential equations,” Mem. Different. Equat. Math. Phys., 35, 65–90 (2005).MathSciNetMATHGoogle Scholar
  15. 15.
    R. Ma, “Positive solutions for boundary value problems of functional differential equations,” Appl. Math. Comput., 193, No. 1, 66–72 (2007).MathSciNetCrossRefMATHGoogle Scholar
  16. 16.
    S. Mukhigulashvili and J. Šremr, “On a two-point boundary value problem for the second order linear functional differential equations with monotone operators,” Funct. Different. Equat., 13, No. 3–4, 519–537 (2006).MathSciNetGoogle Scholar
  17. 17.
    Z. A. Petrova, “Oscillations of some equations and inequalities of second order and applications in mechanics,” in: M. D. Todorov (editor), Appl. Math. Eng. Econ., Proc. 33rd Summer School. (2007), pp. 224–234.Google Scholar
  18. 18.
    I. Rachůnková, S. Staněk, E.Weinmüller, and M. Zenz, Limit Properties of Solutions of Singular Second-Order Differential Equations, Boundary Value Problems (2009), Art. No. 905769.Google Scholar
  19. 19.
    A. N. Ronto, “Some exact conditions for the solvability of an initial value problem for systems of linear functional-differential equations,” Nonlin. Oscillat., 7, No. 4, 521–537 (2004).MathSciNetCrossRefGoogle Scholar
  20. 20.
    A. Ronto, V. Pylypenko, and N. Dilna, “On the unique solvability of nonlocal boundary-value problems for linear functional differential equations,” Math. Modelling Anal., 13, No. 2, 241–250 (2008).MathSciNetCrossRefMATHGoogle Scholar
  21. 21.
    A. Ronto and N. Dilna, “Unique solvability conditions of the initial value problem for linear differential equations with argument deviations,” Nonlin. Oscillat., 9, No. 4, 535–547 (2006).CrossRefMATHGoogle Scholar
  22. 22.
    S. Staněk, “Boundary-value problems for systems of second-order functional differential equations,” Electron. J. Qualit. Theory Different. Equat., 28, 1–14 (2000).MATHGoogle Scholar
  23. 23.
    J. Šremr, “On the Cauchy-type problem for systems of functional differential equations,” Nonlin. Anal., 67, No. 12, 3240–3260 (2007).MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© Springer Science+Business Media New York 2017

Authors and Affiliations

  1. 1.Mathematical InstituteSlovak Academy of SciencesBratislavaSlovakia

Personalised recommendations